MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) VACUTAINER; BLOOD COLLECTION SET, INVASIVE

BECTON, DICKINSON & CO., (BD) VACUTAINER; BLOOD COLLECTION SET, INVASIVE
Catalog Number 368652
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® safety-lok¿ blood collection set pre-attached holder there was unspecified sample leakage from 3 devices.Recollection was required.No additional adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.A total of 30 retained samples were visually inspected and underwent functional tests for leaks, and all samples passed testing.All process and final inspections comply with specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode of leakage.Based on a review of batch records and investigation results, no root cause from manufacturing was identified as a contributor.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
VACUTAINER
Common Device Name
BLOOD COLLECTION SET, INVASIVE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22646750
Report Number1024879-2025-01053
Device Sequence Number18333533
Product Code JKA
UDI-Device Identifier00382903686520
UDI-Public(01)00382903686520(11)250415(17)270228(10)5083132
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368652
Device Lot Number5083132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown